# SDR MWEA00006

- Difficulty date: January 5, 2000
- Submitted: January 7, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 68,040 hours, 59,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163046508
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SECTION OF EMERGENCY FLOOR TRACK LIGHTING DAMAGED AND LOOSE.  MAINTENANCE REPLACED DAMAGED SECTION OF EMERGENCY FLOOR TRACK LIGHTING.
